# SDR 00FDEA00257

- Difficulty date: April 17, 2000
- Submitted: May 9, 2000
- Operation: Air carrier
- Aircraft: N497FE
- Make and model: Boeing 727232
- Aircraft serial: 20866
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 6517593108
- Part serial: 20866
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 829  CORROSION (C53-111-01-1) BETWEEN STRAP & FLOOR STRUCTURE AT BS 302, LBL 46, WL 207 AT MISSING NUT PLATE.  **  S/D **  R&R PER FEDEX SRM 51-30-2.
